American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Yevhen Zelenyuk. On group operations on homogeneous spaces. Proc. Amer. Math. Soc. 132 (2004) 1219-1222. MR 2045441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. D. Welch. On possible non-homeomorphic substructures of the real line. Proc. Amer. Math. Soc. 130 (2002) 2771-2775. MR 1900884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. W. Comfort and Salvador García-Ferreira. Dense subsets of maximally almost periodic groups. Proc. Amer. Math. Soc. 129 (2001) 593-599. MR 1707513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Isbell. Some structure of Borel locales. Proc. Amer. Math. Soc. 126 (1998) 2477-2479. MR 1459126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maria Manuel Clementino and Walter Tholen. Tychonoff's Theorem in a category . Proc. Amer. Math. Soc. 124 (1996) 3311-3314. MR 1340379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John C. Morgan. On the Borel $\sigma $-field and the Baire property . Proc. Amer. Math. Soc. 90 (1984) 250-252. MR 727243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George Reynolds. Alexandroff algebras and complete regularity . Proc. Amer. Math. Soc. 76 (1979) 322-326. MR 537098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eva Lowen-Colebunders. An internal and an external characterization of convergence spaces in which adherences of filters are closed . Proc. Amer. Math. Soc. 72 (1978) 205-210. MR 0500785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. Gene Crossley. A note on semitopological classes . Proc. Amer. Math. Soc. 43 (1974) 416-420. MR 0339041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. D. Richardson. Completions for a class of convergence groups . Proc. Amer. Math. Soc. 39 (1973) 211-213. MR 0313982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul S. Schnare. The topological complementation theorem \`a la Zorn . Proc. Amer. Math. Soc. 35 (1972) 285-286. MR 0296884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia